# SDR 97ZZZX932

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N586BH
- Make and model: Bolkms BK117A4
- Aircraft serial: 7129
- Engine: Lyc LTS101650B1
- System (JASC): 7250 · Turbine Section
- Part: Rotor Assy
- Part number: 411105064
- Condition: Defective
- Location: Gas Producer
- Part time: 2,192 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GAS PRODUCER ROTOR ASSY DUE SB LT101-72-10-0150.  REQUIRES DISASSEMBLY AND INSPECTION OF THE ROTOR BROACH SLOTS FOR POSSIBLE CRACKS IN THE DISC/TENON AREA.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  PART TOTAL CYCLES, 4,271.2.
